# SDR 2001UALA00452

- Difficulty date: April 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 138 hours, 52 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080405
- Part serial: 8981
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAILURE OF THE WEATHER RADAR.  WEATHER RADAR TRANSCEIVER WAS REPLACED AND THE SYSTEM CHECKED GOOD.
